Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/15605
Title: 
Authors: 
Keywords: 
Domain
Complete semilattice,
Scott-closed set
C-continuous lattice
C-algebraic lattice
Issue Date: 
2009
Citation: 
Ho, W. K., & Zhao, D. (2009). Lattices of Scott-closed sets. Comment. Math. Univ. Carolin., 50(2), 297-314.
Abstract: 
A dcpo P is continuous if and only if the lattice C(P) of all Scott-
closed subsets of P is completely distributive. However, in the case where
P is a non-continuous dcpo, little is known about the order structure of
C(P). In this paper, we study the order-theoretic properties of C(P) for
general dcpo's P. The main results are: (i) every C(P) is C-continuous;
(ii) a complete lattice L is isomorphic to C(P) for a complete semilattice
P if and only if L is weak-stably C-algebraic; (iii) for any two complete
semilattices P and Q, P and Q are isomorphic if and only if C(P) and
C(Q) are isomorphic. In addition, we extend the function P 7! C(P) to
a left adjoint functor from the category DCPO of dcpo's to the category
CPAlg of C-prealgebraic lattices.
Description: 
This is the final draft, after peer-review, of a manuscript published in Commentationes mathematicae Universitatis Carolinae. The published version is available online at http://cmuc.karlin.mff.cuni.cz/pdf/cmuc0902/hozhao.pdf
URI: 
ISSN: 
0010-2628
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
CMUC-50-2-297.pdf219.14 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

57
checked on Apr 22, 2019

Download(s)

28
checked on Apr 22, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.